# SDR 0501399921

- Difficulty date: September 4, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 78,863 hours, 68,438 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Part number: NW9A21407111
- Condition: Separated
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CRUISING AT FL 350, THE CABIN PRESS WARNING ILLUMINATED AND INDICATION SHOWED THE CABIN CLIMBING THROUGH 9500 FEET.  FLT CREW INITIATED AN EMERGENCY DESCENT DOWN TO 10,000 FT AND DIVERTED TO DTW.  LOG PAGE STATES THAT THE CABIN PRESSURE CONTROL RETURNED AS THE AIRCRAFT PASSED THROUGH FL 250 FOLLOWING COM PROCEDURE COMPLIANCE.  THE LANDING AT DTW WAS UNEVENTFUL AND MAINTENANCE FOUND A HOSE BLOWN OFF DUCTING.  THE HOSE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
